View Full Version : Went off rogaine for 4 days, shedding like hell, pls help!
03-27-2015, 05:07 PM
Had to go off rogaine for 4 days, and just started again today, and damn i'm shedding like hell during applications! Just today morning i lost more than 100 hairs whereas i used to shed 20-50 hairs. What to do? How long will it take for things to get back to normal? :( I have gotten some amazing results, and i don't want to loose the gains!
03-28-2015, 12:47 AM
it is mostly not possible for u to loose hair just after 4 days of being off rogaine ..it usually takes 5and half months and above.. so its just u r paranoid...calm down and continue the application of rogaine..minoxidil leaves ur body after 4 days of application through your urine ..so it means u still had minoxidil in ur body ...
03-28-2015, 08:19 AM
I don't think that I'm beating paranoid. I can't see any other logical explanation of why I would experience a sudden increase in shedding during applications. I didn't have this problem prior to going off of rogaine. Any other thoughts guys?
03-28-2015, 09:37 AM
How many months have u been on rogaine ?
03-28-2015, 10:13 AM
Its just not possible.
03-28-2015, 02:31 PM
I'm in my 3rd month now
03-28-2015, 08:46 PM
So it means u alredy went through the shedding phase that is of 1 and Half month from the time u started ...do u have any dandruff or itchy skin problem ??? Bcs otherwise its very unusual
03-28-2015, 08:48 PM
So it means u already went through the shedding phase which is of 1 and half month from the time you have statrted the course of minoxidil..so it quiet unusual ...do u have any dandruff or flaking skin problem?
04-04-2015, 07:09 PM
I went off minoxidil for 7 days and went on vacation and it has been HORRIFYING! I lost a ton of density in the front especially. I had anxiety about it all week as I was in the sun and my scalp was visible. I am using only minox and nizoral 2%.
Is this going to grow back? I have been on it for a couple years now. I begun reapplying every day and am being extremely vigilant. UGGGH!